EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0340 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Synovitis (2094); Osteolysis (2377); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 48 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening, swelling/edema, implant pain, synovitis, and osteolysis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
1038671-2024-00966 d10: concomitant devices: serial number item number and full description.(b)(6) 203-96-03 - (11-2216) saw blade new (.050).(b)(6) 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t.(b)(6) 203-96-40 - (11-3973) sys 6 90x25x1.27.(b)(6) 200-02-38 - three peg patella 38mm.(b)(6) 02-010-01-0340 - logic femoral ps cem right sz 4.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-00966.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.